# SDR UPS09854271

- Difficulty date: December 9, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,117 hours, 52,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537869
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV VALIDATE APPENDIX G FOR REPAIR SURVEY SEQUENCE NR 715-F1-41, STA 1438 T O 1454 AT L29R TO L31R.  REPAIRED IAW UPS EO DC8-5330-31569A.
